# SDR UPS06448698

- Difficulty date: October 20, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO DOOR COMPT CUTOUT FWD HINGE MOST FWD LWR FASTENER HOLE FOUND CRACK AT SKIN RUNNING UP.  CRACKED SKIN TRIMMED OFF.  FILLER FABRICATED & INSTALLED WITH INITIAL REPAIR DOUBLERS AS PER HX RS R53-61-35676.  CONTINUED INSPECTIONS PER SSID ITEM F-39C IS REQUIRED AS PER HX RS R53-61-35676 AND UPS EO B747-5330-25568.
